# SDR EE4Y100551

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 15,794 hours, 7,752 cycles
- Engine: Iae V2524A5
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5347213320200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(EE4Y) PAX CABIN, UPPER REAR FUSELAGE, AFT SERVICE AREA FROM STA 2785 TO STA 2794 +Y765 SEAT TRACK CORRODED. (SEAT TRACK PN: D5347213320200) NOTE: THE CORROSION REQUIRES A MAJOR REPAIR.
